Toxic Epidermal Necrosis...**CHILD WARNING**...

Discussion in 'Photos' started by Airbornemama, May 30, 2018.

  1. Airbornemama

    Airbornemama Mama Loves You All Out There!...DA Admin. Staff Member

    7,779
    23,786
    Nov 27, 2016
    Female
    Here, there and everywhere!
    Toxic epidermal necrolysis (TEN), also known as Lyell's syndrome, is a rare, life-threatening dermatological condition that is usually induced by a reaction to medications. It is characterized by the detachment of the top layer of skin (the epidermis) from the lower layers of the skin (the dermis) all over the body.

    There is broad agreement in medical literature that TEN can be considered a more severe form of Stevens-Johnson syndrome, and debate whether it falls on a spectrum of disease that includes erythema multiforme.[2][3] Some authors consider that there is an overlap between the two syndromes (usually between 10% and 30% of skin detachment). The skin eventually falls off and will keep falling off for the rest of this poor kids life.

    d1.jpg

    d2.jpg

    d3.jpg

    d4.jpg
     
  2. Akasha35

    Akasha35 Guest

    Fucking ouch! Poor babies
     
    Airbornemama likes this.
  3. OP
    OP
    Airbornemama

    Airbornemama Mama Loves You All Out There!...DA Admin. Staff Member

    7,779
    23,786
    Nov 27, 2016
    Female
    Here, there and everywhere!

Share This Page